# SDR UPS06848242

- Difficulty date: September 20, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 73,134 hours, 48,951 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Fs 1350-1490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFTER REMOVAL OF CORROSION AT LWR D-PIT DOOR, SKIN, FOUND CORROSION OUT OF LIMITS.  REMOVED AND REPLACED D-PIT SKIN FROM 1350-1490 L31L-L31R IAW SRM 51-1-21 AND 51-1-20D.
